High T (1400 ng/dl) after 2 Months of TRT

Hello,

I started doing TRT after 2 years of tests showing my T levels in the 250-350 range. I’m 37.

The doctor was against it, saying that 300 ng/dl was fine, so after quite a bit of research, I took it upon myself and got Testosterone Cypionite from some muscle building website and started injecting subq twice a week (belly fat initially, now switched to upper buttock part).

Sunday afternoon ~ 0.25 ml, 62mg of test (administered using insulin syringe)
Wednesday afternoon ~ 0.25 ml, 62mg of test (administered using insulin syringe)
(I’m on this schedule for about 2 months now)

My goal was to get it up to around 650-700, but yesterdays test showed it’s 1400 ng/dl (or, 14 ng/ml). The blood test was done about 18 hours after I did my Wednesday injection.

Obvious step is to lower the dose, so I was thinking I switch to 1 injection a week, and try that.

I feel fine though, and I have 0 side effects… it’s just that the number is almost twice as high as maximum reference which may screw me up as time goes by.

Any opinions on this? Would it be better to do 32 mg twice a week, instead of 64mg once a week, keeping in mind that I do SubQ and not IM?

Should I do blood test one day after injection and then 6 days after injection to see how my blood testosterone levels oscillate? Does that matter?

I attached my bloodwork. If anybody has any kind of opinion or advice, welcome!

And here’s the blood work:

You tested 18 hours after your injection. Thats the PEAK man. While I agree this still may be a little too much, its not as bad as you think. I would still lower my dose if I were you and then wait 5 weeks and test before the day of your next injection.

3 Likes

You should probably seek out a reputable TRT doctor, because going at this alone as a newbie, not advised.

If your doctor was at 300 ng/dL, he would be singing a different tune. His day will come.

I hope you realize targeting these tight ranges isn’t realistic. Your levels will fluctuate every so often, so if you manage to get into this range, maybe it will last for a couple of months, years, but it won’t last forever.

TRT is not a set and forget therapy.

1 Like

You tested 18 hours after your injection. Thats the PEAK man. While I agree this still may be a little too much, its not as bad as you think. I would still lower my dose if I were you and then wait 5 weeks and test before the day of your next injection.

Yeah, I was wondering though if it’s progressively going up because I’m alternating injectiion sites. Every 3 days on the different side, but I had these lumps on my belly (so i changed to upper buttocks) and I thought maybe the T that got injected on on side, does not still get absorbed when I inject in another… so I’m basically topping it up and it’s progressively gonna increase.

But fine… I’ll lower the dose slightly and do the blood work again and see how it goes.

I hope you realize targeting these tight ranges isn’t realistic. Your levels will fluctuate every so often, so if you manage to get into this range, maybe it will last for a couple of months, years, but it won’t last forever.

Oh yeah, I realize it… I’m just trying to dial it in as much as I can. I feel fine, so it’s no biggie, just asking more experienced people their thoughts on it… as I’m doing it by myself without a guidance.

Cheers guys…

[quote=“alekth85, post:4, topic:281617”]

Too big of a change IMO. I’d do 50 mg twice a week if I was going to make a change.

Also, 18 hours after is peak (or close to it). Those are going to be high numbers. I prefer to measure in the middle. This gets me a close to average TT value. I think for assessing risk, this is a good method. It also mostly eliminates the injection frequency as a variable (a trough level of 900 ng/dL on every day injections is a lot different than the same trough level on once a week injections, the latter likely has an average TT that is 1.5-2X the former).

1 Like

For me personally. That dose is too high.
As everyone mentioned though. You should test the day of injection. Before injection.

1400 is high for peak IMO though.
The best advice I’ve gotten for TRT is to use the Lowest dose to relive symptoms.

At a higher dose. You will eventually experience side effects. It took me 2 years. But one the acne started? It was difficult to fix. I did relieve all of my cystic acne sides through smaller more frequent doses.